# SDR AALA20072188

- Difficulty date: November 12, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 22,206 hours
- Engine: Pwa JT8D219
- Engine time: 11,644 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

SAT INFLIGHT T1303/12NOV - NUMBER TWO ENGINE HAD COMPRESSOR STALLS ON INITIAL CLIMB-OUT PASSING 3500 FEET.  CREW HEARD THREE OR FOUR BANGS.  ENGINE WAS BROUGHT TO IDLE UNTIL LANDING.  RETURNED TO SAT AND LANDED WITHOUT INCIDENT.  FOUND INTERNAL DAMAGE TO 12 AND 13 STAGE.  REPLACED NUMBER TWO ENGINE ON 13 NOV 2007 AT SAT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
